# SDR 9501189876

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Weak
- Location: Gear Bypass Hndl
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FLIGHT RETURNED TO MEM, AND LANDED WITH MAIN GEAR DOORS DOWN.  FOUND BYPASS HANDLE SPRINGS WEAK.  REPLACED SPRINGS, AND  REPLACED THE LEFT AND RIGHT MAIN GEAR DOORS DUE TO DAMAGE INCURRED.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
